MathSciNet Relay Station
MathSciNet bibliographic data
MR1348028 11G05 (11F80 11G16 14H30)
Nakamura, Hiroaki On exterior Galois representations associated with open elliptic curves. J. Math. Sci. Univ. Tokyo 2 (1995), no. 1, 197–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement